# SDR QXEA2013032500713

- Difficulty date: March 25, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Corroded
- Location: Bs 669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME BS 669 CORRODED UNDER STR 25P END TIE.  REMOVED CORROSION IAW SRM 51-21-00-00-02, REV 12.   CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801, PT 1 & 51-00-06-910-801, PT 1, REV 8. FRAME FOUND TO BE WITHIN LIMITS IAW RD8/4-53-5301, ISSUE 1.  APPLIED SURFACE PROTECTION IAW RD8/4-53-5301, ISSUE 1.  INSTALLED END TIE FITTING IAW SRM 51-40-15-02-01, REV 12 AND 51-42-05-02-01, REV 12.  GAP BETWEEN END TIE AND FRAME IS LESS THAN .005 AND WITHIN LIMITS IAW RD8/4-53-5301, ISSUE 1. APPLIED CORROSION INHIBITOR IAW RD8/4-53-5301, ISSUE 1. COMPLIED WITH TC RD8/4-53-5301.
